Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Started zovirax for shingles. Swollen lip. Have high cholesterol, BP, rheumatoid arthritis and depression. Need to go to emergency?

i started on zovirax friday for shingles , and this afternoon my bottom lip on the left side is swelled! i saw thats a reaction ....... Lip swelling has been reported by people with high blood pressure, high blood cholesterol , rheumatoid arthritis , pain, depression . i have them all! ice seems to make it go down for a bit. i am not planning on taking the meds again stil i speak to my doctor in the morning, in the mean time, what can i do to make it go down or is this an emergency room visit ? ( i have no insurance) thanks!
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The first possibility in such cases is ALLERGY to the drug.
Stop the last drug / Take an anti-histamine / use cold compress
Then see your doctor as soon as possible...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor